# SDR AALA202308290767

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A320*
- Aircraft serial: 6152
- Aircraft time: 29,610 hours, 11,941 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT LAVATORY DOOR STUCK AND UNABLE TO OPEN. ADJUSTED LAVATORY DOOR AS NEEDED PER AMM 25-45-19-0401.
